Web of Science: 0 cites, Scopus: 2 cites, Google Scholar: cites
Algebraic limit cycles on quadratic polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)

Data: 2018
Resum: Algebraic limit cycles in quadratic polynomial differential systems started to be studied in 1958, and few years later the following conjecture appeared: Quadratic polynomial differential systems have at most one algebraic limit cycle. We prove that for a quadratic polynomial differential system having an invariant algebraic curve with at most one pair of diametrally opposite singular point at infinity, has at most one algebraic limit cycle. Our result provides a partial positive answer to this conjecture.
Nota: Número d'acord de subvenció EC/318999
Nota: Número d'acord de subvenció EC/316338
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca
Matèria: Algebraic limit cycles ; Quadratic polynomial differential system ; Quadratic polynomial vector field
Publicat a: Proceedings of the Edinburgh Mathematical Society, Vol. 61, issue 2 (May 2018) , p. 499-512, ISSN 0013-0915

DOI: 10.1017/S0013091517000244


Postprint
13 p, 721.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2021-05-17



   Favorit i Compartir